MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE
Model Number 8253200RF
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the customer's complaint could not be duplicated.The unit came in with two worn wave washers, two torn fuse labels, and two missing spare fuses.Disassembled, cleaned, replaced washers, fuses, and fuse labels, reassembled and tested in accordance with manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative that the patient interface was not working.There was no known patient impact reported.

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8367453
Report Number1045254-2019-00107
Device Sequence Number1203619
Product Code ETN
UDI-Device Identifier00643169782501
UDI-Public00643169782501
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200RF
Device Catalogue Number8253200RF
Device Lot Number206697917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1